Pseudo-symmetric spacetimes admitting F(R)-gravity


De U. C. , Altay Demirbağ S. , Zengin F.

LETTERS IN MATHEMATICAL PHYSICS, vol.112, no.2, 2022 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 112 Issue: 2
  • Publication Date: 2022
  • Doi Number: 10.1007/s11005-022-01512-7
  • Title of Journal : LETTERS IN MATHEMATICAL PHYSICS
  • Keywords: Pseudo-symmetric spacetime, Riemann compatible, Weyl permutable, GRW spacetime, RW spacetime, F(R)-gravity, Isotropic pressure, Energy density, CURVATURE

Abstract

In the first part of the article, the definition of pseudo-symmetric spacetime is given. In the second part, the conditions under which a four-dimensional pseudo-symmetric spacetime has Riemann compatible and Weyl compatible vector fields are obtained, and the spacetime is examined considering the case that this spacetime is a generalized Robertson-Walker spacetime. In the third part of the article, some investigations on four-dimensional pseudo-symmetric spacetimes admitting F(R)-gravity are made.